# SDR CA040304007

- Difficulty date: March 3, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 18,295 hours
- Engine: Cont IO470L
- Propeller: Hartzl BHCC2YF2
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 5038901027
- Condition: Broken
- Location: Mixture Control
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE PILOT NOTICED THAT THE RT MIXTURE WAS NOT RESPONDING TO CONTROL MOVEMENT. THE AIRCRAFT RETURNED TO BASE UNEVENTFULLY AND UPON MAINTENANCE INSPECTION FOUND THE ENGINE SIDE OF THE CABLE HAD BROKEN AT THE ROD END WHERE THE CABLE SHEATH WAS SWAGED ONTO THE CABLE. THE CABLE IS BEING REPLACED. THE TOTAL TIME ON THIS CABLE ASSY WAS 4.6 TSN.
